MathSciNet Relay Station
MathSciNet bibliographic data
MR2908116 (2012k:26014) 26D05 (26D07 26E60 33B10)
Neuman, Edward Inequalities for the Schwab-Borchardt mean and their applications. J. Math. Inequal. 5 (2011), no. 4, 601–609.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement